# SDR HEEA0010321

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6123A
- Make and model: Hughes 269C
- Aircraft serial: S1523
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: 269A8311005
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP HAS NO FUEL PRESSURE.
